# SDR SWAA2019022730094

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,100 hours, 33,058 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: 115A16101
- Part serial: STR4225
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR SUPPORT BEAM HANGAR LINK LOWER ATTACH PIN DAMAGED.  R&R PIN IAW AMM.
